RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 3, Pages 377–384 (Mi mz954)  

This article is cited in 2 scientific papers (total in 2 papers)

On $C^*$-algebras related to asymptotic homomorphisms

V. M. Manuilov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm954

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:3, 326–332

Bibliographic databases:

UDC: 517
Received: 07.09.1999

Citation: V. M. Manuilov, “On $C^*$-algebras related to asymptotic homomorphisms”, Mat. Zametki, 68:3 (2000), 377–384; Math. Notes, 68:3 (2000), 326–332

Citation in format AMSBIB
\Bibitem{Man00}
\by V.~M.~Manuilov
\paper On $C^*$-algebras related to asymptotic homomorphisms
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 3
\pages 377--384
\mathnet{http://mi.mathnet.ru/mz954}
\crossref{https://doi.org/10.4213/mzm954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819140}
\zmath{https://zbmath.org/?q=an:0980.46041}
\elib{http://elibrary.ru/item.asp?id=13346509}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 3
\pages 326--332
\crossref{https://doi.org/10.1007/BF02674555}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900006}


Linking options:
  • http://mi.mathnet.ru/eng/mz954
  • https://doi.org/10.4213/mzm954
  • http://mi.mathnet.ru/eng/mz/v68/i3/p377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Shtern, “Finite-dimensional quasirepresentations of connected Lie groups and Mishchenko's conjecture”, J. Math. Sci., 159:5 (2009), 653–751  mathnet  crossref  mathscinet  zmath  elib  elib
    2. A. I. Shtern, “Kazhdan–Milman problem for semisimple compact Lie groups”, Russian Math. Surveys, 62:1 (2007), 113–174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:91
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020